# SDR SWAA2016031149822

- Difficulty date: March 4, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546540
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB BEAM UPPER CHORD CRACKED AT STATION 639, LBL 63.5.  R & R CHORD IAW DWG & SRM.
